# SDR CALA2022041801012

- Difficulty date: April 18, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N61887
- Make and model: Boeing 737-900ER
- Aircraft serial: 42192
- Aircraft time: 21,552 hours, 7,820 cycles
- System (JASC): 2700 · Flight Control System
- Part: Annunciator
- Part number: 29278099001
- Condition: Warning Light
- Location: Na
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT STAYS ON 2 LOCKING FOR POSITIVE FIX UNLOCK TO SIGN OFF OVERHEAD ANNUNCIATOR PANEL IS FINAL FIX. PLEASE REFER TO LOG PAGE 8384678 FOR ALL MX ACTIONS TAKEN. OPS CHECK GOOD.
